# SDR ASAA2016070417256

- Difficulty date: July 4, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 6,886 hours, 2,253 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Proximity Sensor
- Part number: 285A16006
- Part serial: F05756
- Condition: Failed
- Location: Flight Deck
- Part time: 6,908 hours, 2,262 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOLLOW-UP TO ACMS REPORTS CPC FAULTS AT TAKE-OFF WITH NO FLIGHT DECK INDICATIONS. ACFT GROUNDED.  PERFORMED DCPC BITE PROCEDURE, IAW FIM 21-31 TASK 801, CPC 1 & 2 BOTH HAD A FAULT LAST 17 FLIGHTS  OF LDG/GEAR DISAGREE, IAW FIM 21-31 TASK 822.  DCPC SHOWED NO EXISTING FAULTS, PSEU BITE PROCEDURE IAW FIM 32-09 NO FAULTS LOGGED, SELF TEST GOOD.  REMOVED NR 2 CPC, IAW AMM 21-31-01, CHECK FOR GROUNDS AT B1 AND B4 OF D10740B. 18 OHMS AT B1, B4 HAD 1.7 OHMS.  REINSTALLED NR 2 CPC.  REMOVED & REPLACED PSEU IAW AMM 32-09-10, OPS NORMAL.  NR 2 CPC PRESSURE SYSTEM GROUND TEST OPS NORMAL IAW AMM 21-31-00.  PERFORMED PRESSURE CONTROLLER BITE NR 1 IAW FIM 21-31 TASK 801.  PERFORMED SYSTEM GROUND TEST IAW AMM 21-31-00, SYSTEM TESTS NORMAL.
